# SDR MASA2008102700753

- Difficulty date: October 27, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 30,256 hours, 27,655 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10013
- Part serial: 142B
- Condition: None
- Location: Te Flaps Sys
- Part time: 7,313 hours, 6,800 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ASH 7320 - MSN-ORD - CREW DECLARED AND EMERGENCY ON LANDING DUE TO A FLAP FAIL.  MX REMOVED AND REPLACED BPSU AND COMPLIED WITH PART A AND B.  OPS CHECKED GOOD.
